The completion of abelian groups in the $P$-topology
Algebra i logika, Tome 9 (1970) no. 4, pp. 436-457
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1970_9_4_a5,
author = {V. I. Kuz'minov and I. A. Shvedov},
title = {The completion of abelian groups in the $P$-topology},
journal = {Algebra i logika},
pages = {436--457},
year = {1970},
volume = {9},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1970_9_4_a5/}
}
V. I. Kuz'minov; I. A. Shvedov. The completion of abelian groups in the $P$-topology. Algebra i logika, Tome 9 (1970) no. 4, pp. 436-457. http://geodesic.mathdoc.fr/item/AL_1970_9_4_a5/